# SDR P5CA2018121320379

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,554 hours, 3,440 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING LEFT ENGINE WE RECEIVED L GEN OFF CAUTION MESSAGE  MESSAGE CLEARED WITH QRH PROCEDURE THIS IS THE 4TH WRITE UP WITH REGARDS TO THIS ISSUE( PERFORMED BPCU TEST CARRIED OUT AS PER FIM 24-20 TASK ACRD 801 FOUND LEFT  GEN OVER FREQUENCY FOUND IDG OIL OVER SERVICED BPCU TESTED OK IAW AMM 24-22-00  )
